# SDR HEEA063139

- Difficulty date: July 29, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N21498
- Make and model: Bell 412
- Aircraft serial: 36003
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Indicator
- Part number: 1113034
- Condition: Ratchets
- Location: Attitude
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATTITUDE INDICATOR RATCHETY.
